09-27-2004, 05:08 PM #1New Member
- Join Date
- Feb 2004
Libido Problems Urgent Help Needed!
Ok as the post said (dont flame)
But did a cycle of deca and winstrol
weeks 1-8 Deca 350mg
1-4 Dbol 25mg
8-11 Winstrol 30mg
(I know **** cycle but i gained well)
PCT clomid weeks 12-16 (havent got there yet im in week 10)
Ok well i took the last shot of deca 2 weeks ago i am in week 10 where week 12 is PCT with clomid.
Anyway i feel shut down as my libido is like gone. Tried viagra didnt do much. Anyway i will be with a girl like in 5 days and i need my sex drive back like fast i cant wait for PCT which is 2 weeks away. Last time i was with her i had like 0 libido. What should i do i have some test sus and cyp. U think i should take 1 shot of sus (250mg) this week to get some test back in me? then start PCT the week after as normal.
Please dontt flame me i need help real bad, i know deca only is **** as i wish i had my sex drive.
The question is would a shot of test help until PCT which is in 2 weeks. I need my sex drive like in 4/5 days. I have been told the prop in sust would kick in? Please help.
25 2 cycles 180kg
09-27-2004, 05:53 PM #2
Well, no point in me stating the obvious since you already know. I got bad news for you, your libido is going to be low for a while. now a few points
1)The susts and cyp will do you no good because they are esterfied and will not take hold soon enough. Of course you could shoot a whole lot of sust and utilize the short esters but if you did that just to get laid you have no business touching steroids period. You'd do much more harm than good and your recovery would be even more delayed.
2)if viagra or cialis isnt working for you then there is little hope. You could try some tribulus but if the first two mentioned didnt work I don't see you getting laid anytime soon. If you had studied the substances you were injecting you would note that deca has probably one of the harshest effects on your hpta. Much more pronounced than pretty much every other aas with perhaps the exception of tren -but I wont get onto that-.
The only thing you can do now is man up, learn from your mistake and never repeat it.
09-27-2004, 05:56 PM #3
09-27-2004, 05:57 PM #4
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)